# SDR DALA2017070305160

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 57,984 hours, 22,695 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE MAIN CABIN FLOOR SUPPORT CORRODED ON UPPER SURFACE BS 950, LBL 50. MAINTENANCE REPLACED CORRODED FLOOR SUPPORT IAW SRM 51-40-02-0G, PAGE 3 PARA 7, &  DWG 147A5660.
